Volume 5, Issue 4 (2018), December 2018


Order by:   
Select:   All  None    Download:  

   
Pub. online: 9 Jul 2018      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 5, Issue 4 (2018), pp. 521–541
   Abstract
   
Pub. online: 14 Jan 2019      Type: Author Index      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 5, Issue 4 (2018), pp. 543–544
   
Pub. online: 14 Jan 2019      Type: Keywords Index      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 5, Issue 4 (2018), pp. 545–546
   
Pub. online: 14 Jan 2019      Type: 2010 Mathematics Subject Classification Index      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 5, Issue 4 (2018), pp. 547–550
   
Pub. online: 14 Jan 2019      Type: Subject Index      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 5, Issue 4 (2018), pp. 551–559